# SDR UPS96520826

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fuse Pin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FUSELAGE ON NR 2 ENGINE PYLON CRACKED.  INBOARD AND OUTBOARD FUSELAGE PINS REPLACED.  COMPLIED WITH EO B757-5440-0431-1 APPENDIX F, COMPLIED T/C 5001 (PW) REMOVAL AND INSTALLATION OF NR 2 (RT) ENGINE.
